# SDR CA100923008

- Difficulty date: September 21, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,829 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3P302
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 58S927R58S926L
- Condition: Cracked
- Location: Float Strut
- Part time: 4,443 hours
- Component: Floats, 4930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A 100 HR INSP IT WAS IDENTIFIED THAT 2 LOWER FLOAT STRUT FITTINGS WERE CRACKED.   THESE FITTINGS ARE INSPECTED EVERY 100 HRS AND PREVIOUS INSPECTIONS DID NOT IDENTIFY ANY ABNORMALITIES.  THE FITTINGS WERE REPLACED WITH NEW UNITS.  ALL OTHER FITTINGS WERE INSPECTED AND NO FURTHER DEFECTS WERE NOTED.
